# SDR CALA2025100209531

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 9,276 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD LT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-51-04.  OPS CHECKED GOOD.
